# SDR UALA2010012800339

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,326 hours, 8,771 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E: SECOND PANEL INBD OF NR 3 ENGINE HAS 1 RIVET MISSING ON INBD EDGE OF PANEL.  REPLACED 1 DAMAGED RIVET ON L/E PNL NR 10, RT 302 ILES, IAW UA-EVA-72940 A.
